# SDR AALA202207207988

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 81,313 hours, 10,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR IS NOISY / LEAKY. REPAIRED LOWER AFT CORNER OF DOOR SEAL PER AMM 52-09-00. LEAK CHECK OK.
